# SDR C2XA06SH114

- Difficulty date: October 17, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 16,077 hours, 12,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530643403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CENTER OMEGA BEAM FLANGE WAS FOUND TO BE CORRODED AT FRAMES 33 AND 34.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED SHIM FILLER REPAIR IAW EMB 145 SRM 53-00-10, FIG 203 SHEET 2.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
